Alert archive / Ohio / Freeze Watches in 2012

Freeze Watch 4, NWS Cleveland, OH

April 12, 2012Crawford County, Erie County, Pennsylvania; 16 counties in Ohio

NWS Cleveland, OH issued this freeze watch at Apr 12, 2012, 4:26 AM EDT for Crawford County, Erie County, Pennsylvania; 16 counties in Ohio. It took effect at Apr 13, 2012, 12:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 12, 2012, 4:26 AM EDT (08:26 UTC)
In effect from
Apr 13, 2012, 12:00 AM EDT
Expired
Apr 12, 2012, 3:11 PM EDT
In force
Issued by
NWS Cleveland, OH

Counties Ashland County, OH, Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Holmes County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Mahoning County, OH, Medina County, OH, Portage County, OH, Richland County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 42 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 8.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2012-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2012-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1084 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

726 
WWUS71 KCLE 120826
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
426 AM EDT THU APR 12 2012

OHZ010>014-020>023-029>033-038-047-089-PAZ001>003-121630-
/O.NEW.KCLE.FZ.A.0004.120413T0400Z-120413T1300Z/
/O.CON.KCLE.FZ.W.0006.000000T0000Z-120412T1300Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-
KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG...
MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
426 AM EDT THU APR 12 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING.

* TEMPERATURES...IN THE UPPER 20S AND LOWER 30S.

* TIMING...THE BEST CHANCE FOR FREEZING TEMPERATURES WILL BE
  DURING THE EARLY MORNING HOURS TO AROUND SUNRISE. 

* IMPACTS...UNPROTECTED SEASONAL VEGETATION COULD BE DAMAGED OR 
  KILLED BY FROST AND FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER
VEGETATION FROM THE COLD. IF YOU ARE IN THE WATCH AREA YOU SHOULD
PREPARE FOR ANOTHER COLD NIGHT WITH THE THREAT OF FROST AND
FREEZE. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES.

&&

$$

OHZ003-006>009-017>019-027-028-036-037-121300-
/O.CON.KCLE.FZ.W.0006.000000T0000Z-120412T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-MARION-MORROW-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MARION...MOUNT GILEAD
426 AM EDT THU APR 12 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...IN THE UPPER 20S AND LOWER 30S.

* TIMING...THE BEST CHANCE FOR FREEZING TEMPERATURES WILL BE 
  DURING THE EARLY MORNING HOURS TO AROUND SUNRISE. URBAN AREAS 
  AND THE IMMEDIATE LAKE ERIE SHORELINE COULD STAY AT OR ABOVE 
  FREEZING MOST OF THE NIGHT. 

* IMPACTS...UNPROTECTED SEASONAL VEGETATION COULD BE DAMAGED OR 
  KILLED BY FROST AND FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER
VEGETATION FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER
DETAILS OR UPDATES.

&&

$$
2 follow-up statements
028 
WWUS71 KCLE 121309
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
909 AM EDT THU APR 12 2012

OHZ010>014-020>023-029>033-038-047-089-PAZ001>003-122115-
/O.EXP.KCLE.FZ.W.0006.000000T0000Z-120412T1300Z/
/O.CON.KCLE.FZ.A.0004.120413T0400Z-120413T1300Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-
KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG...
MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
909 AM EDT THU APR 12 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...
...FREEZE WARNING HAS EXPIRED FOR THIS MORNING...

* TEMPERATURES...HAVE WARMED ABOVE FREEZING THIS MORNING BUT ARE
  EXPECTED TO DROP BACK DOWN BELOW FREEZING AGAIN OVERNIGHT. URBAN
  AREAS AND THE IMMEDIATE LAKE ERIE SHORELINE COULD STAY AT OR
  ABOVE FREEZING MOST OF THE NIGHT. 

* TIMING...THE BEST CHANCE FOR FREEZING TEMPERATURES WILL BE 
  DURING THE EARLY MORNING HOURS TO AROUND SUNRISE. 

* IMPACTS...UNPROTECTED SEASONAL VEGETATION COULD BE DAMAGED OR 
  KILLED BY FROST AND FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER
VEGETATION FROM THE COLD. IF YOU ARE IN THE WATCH AREA YOU SHOULD
PREPARE FOR ANOTHER COLD NIGHT WITH THE THREAT OF FROST AND
FREEZE. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

OHZ003-006>009-017>019-027-028-036-037-121415-
/O.EXP.KCLE.FZ.W.0006.000000T0000Z-120412T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-MARION-MORROW-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MARION...MOUNT GILEAD
909 AM EDT THU APR 12 2012

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES HAVE CLIMBED ABOVE FREEZING THIS MORNING UNDER MOSTLY
SUNNY SKIES. THEREFORE THE FREEZE WARNING HAS BEEN ALLOWED TO
EXPIRE. 

$$
534 
WWUS71 KCLE 121911
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
311 PM EDT THU APR 12 2012

OHZ010>012-020-021-029>032-038-047-089-PAZ001-122015-
/O.CAN.KCLE.FZ.A.0004.120413T0400Z-120413T1300Z/
LORAIN-CUYAHOGA-LAKE-MEDINA-SUMMIT-RICHLAND-ASHLAND-WAYNE-STARK-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...MEDINA...
AKRON...MANSFIELD...ASHLAND...WOOSTER...CANTON...MILLERSBURG...
MOUNT VERNON...ASHTABULA...ERIE
311 PM EDT THU APR 12 2012

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE
FREEZE WATCH.

SOME PATCHY FROST WILL BE POSSIBLE IN LOW LYING AND SHELTERED
AREAS OVERNIGHT...BUT A HARD FREEZE IS NOT EXPECTED.

$$

OHZ013-014-022-023-033-PAZ002-003-130315-
/O.UPG.KCLE.FZ.A.0004.120413T0400Z-120413T1300Z/
/O.NEW.KCLE.FZ.W.0007.120413T0400Z-120413T1300Z/
GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON...RAVENNA...
WARREN...YOUNGSTOWN...EDINBORO...MEADVILLE
311 PM EDT THU APR 12 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...THE BEST CHANCE FOR FREEZING TEMPERATURES WILL BE 
  DURING THE EARLY MORNING HOURS TO AROUND SUNRISE. 

* IMPACTS...UNPROTECTED SEASONAL VEGETATION COULD BE DAMAGED OR 
  KILLED BY FROST AND FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA
YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER
DETAILS OR UPDATES.

&&

$$

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this freeze watch went out at Apr 12, 4:06 AM EDT, 20 minutes earlier.

Area forecast discussion, Apr 12, 4:06 AM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
406 AM EDT THU APR 12 2012

.SYNOPSIS...
HIGH PRESSURE FROM THE MIDWEST WILL MOVE SLOWLY EAST LATE THIS WEEK
AND WE WILL SEE A SLOW WARMING TREND AS OUR FLOW COMES AROUND FROM
THE SOUTH. A WARM FRONT WILL MOVE ACROSS THE AREA ON SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
A FEW STRAGGLER STRATOCUMULUS AND ALTOCUMULUS IS ALL THAT REMAINS OF
THE CLOUD DECK EARLY THIS MORNING. THE SURFACE HIGH AND RIDGE AXIS
ARE STILL TO THE WEST SO THE BOUNDARY FLOW TODAY WILL STILL BE FROM
NORTHWEST. IT IS STILL COLD ALOFT AND WE WILL SEE SOME
CUMULUS/STRATOCUMULUS REDEVELOP BUT MOSTLY OF THE FAIR WEATHER
VARIETY. THE STRONG SUN ANGLE WILL HELP OVERCOME THE CHILL TO THE
AIRMASS BUT A LAKE BREEZE WILL DEVELOP QUICKLY. A COMPROMISE BETWEEN
THE NAM/MET AND THE GFS/MAV MOS GUIDANCE HAS PROVED THE BETTER HIGH
TEMPERATURE FORECAST THE LAST COUPLE OF DAYS AND THAT LOOKS GOOD
TODAY.

THERE IS A RELATIVELY STRONG SHORT WAVE UPSTREAM...OVER THE NORTHERN
GREAT LAKES...WHICH WILL PASS SOUTH OF THE FORECAST AREA EARLY
TONIGHT. IT IS WORKING ON A VERY DRY AIRMASS COUPLED WITH A LOT OF
SUBSIDENCE IN THE LOWER LAYERS. THE SHORT WAVE WILL PROBABLY RESULT
IN JUST ENOUGH UPWARD MOTION FOR THE SCATTERED TO BROKEN
STRATOCUMULUS TO SPREAD OUT SOME LATER TODAY AND LINGER IN SOME
PLACES INTO TONIGHT. THERE WILL ALSO BE HIGH CLOUDS. THE CHANCE FOR
AN INSTABILITY SHOWER (OR PERHAPS SOME SLEET) IS BETTER THAN ZERO
THROUGH TONIGHT BUT I STILL THINK IT IS LESS THAN 10 PERCENT AT ANY
LOCATION.

LOWS TONIGHT (THURSDAY NIGHT) WILL BE TRICKY. THE SURFACE HIGH WILL
BE ALMOST OVERHEAD AND THE AIRMASS IS DRY AND CHILLY ALTHOUGH
BEGINNING TO MODIFY. THE PATCHY CLOUDS WILL HELP KEEP SOME OF THE
HEAT IN. I AM GUESSING THAT AS THE NIGHT GOES ON MOST THE CLOUDS
WILL DISSIPATE OR MOVE AWAY FROM THE AREA. WE WILL PROBABLY ONCE
AGAIN FIND OUTLYING AND LOW LYING AREAS AT OR BELOW FREEZING. WILL
ISSUE A FREEZE WATCH FOR THE COUNTIES FROM AROUND I-71 EAST.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
THE RIDGE AXIS WILL FINALLY MOVE EAST OF THE AREA ON FRIDAY AND
THERE WILL BE SOME REAL WARMTH AS THE FLOW COMES AROUND FROM THE
SOUTH. HIGH CLOUDS WILL INCREASE LATE.

THE DEEPENING TROUGH OUT WEST COMBINED WITH A SURGE OF LOW LEVEL
MOISTURE AND AN INCREASING LOW LEVEL JET DO NOT BODE WELL FOR
SATURDAY. A SIGNIFICANT AMOUNT OF SHOWERS/STORMS WILL PROBABLY
DEVELOP ALONG THE WARM FRONT/LOW LEVEL JET OVER THE MISSISSIPPI
VALLEY AND MOVE INTO THE AREA. THERE IS A CHANCE THAT THE FIRST
BATCH OF SHOWERS COULD TURN TO THE SOUTHEAST AND MISS PARTS OF THE
FORECAST AREA BUT THERE WILL LIKELY BE ADDITIONAL SHOWERS AND STORMS
SATURDAY AND SATURDAY NIGHT...AND MOST AREAS WILL END UP HAVING AT
LEAST ONE OR TWO ROUNDS OF SHOWERS/STORMS. WITH ANY LUCK... MOST OF
THE ACTIVITY WILL BE NORTH OF THE AREA ON SUNDAY ALTHOUGH I WOULD
NOT BET THE FARM ON IT. IN ANY CASE...IT WILL WARM UP BY SUNDAY WITH
DEWPOINTS UP TO 50 OR IN THE 50S...ALMOST TROPICAL!

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
MODEL TRENDS FOR EARLY NEXT WEEK VERY SIMILAR.   BOTH MODELS EJECT
SURFACE LOW ACROSS CENTRAL LAKES LATE MONDAY WITH COLD FRONT FINALLY
PUSHING THROUGH...BUT TIMING IS STILL IN DOUBT.  ECMWF CONTINUES TO
BE FASTER...MOVING THE SYSTEM FRONT THROUGH MONDAY NIGHT...WHILE THE
GFS PUSHES FRONT THROUGH TUESDAY.  FOR THE FORECAST WENT WITH THE
SLOWER GFS.  FRONT USERS IN COOLER WEATHER MORE SEASONAL CONDITIONS
WEDNESDAY.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
VFR CONDITIONS WILL CONTINUE THROUGH ENTIRE FORECAST PERIOD.  SOME
LINGERING CLOUDS ALONG THE LAKESHORE EAST OF CLEVELAND WHILE REST
OF AREA HAS CLEARED OUT AS HIGH PRESSURE BUILDS IN FROM NORTH.
EXPECT SOME SCT-BKN CU TO DEVELOP BY LATE MORNING.

.OUTLOOK...NON-VFR CONDITIONS POSSIBLE SAT THROUGH MON.

&&

.MARINE...
WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA AND
SHOULD REMAIN THAT WAY THROUGH FRIDAY AS HIGH PRESSURE MOVES ACROSS
THE LAKE.  WINDS TURN TO THE SOUTH FRIDAY NIGHT AND THEN INCREASE
SATURDAY AS A WARM FRONT LIFTS NORTH OF THE LAKE.  EVEN WITH S-SW
FLOW ON SATURDAY AND SUNDAY...WINDS COULD APPROACH SMALL CRAFT
ADVISORY CRITERIA.  MODELS A LITTLE SLOWER WITH THE NEXT COLD FRONT
HOLDING OFF UNTIL MONDAY NIGHT-EARLY TUESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
     OHZ010>014-020>023-029>033-038-047-089.
     FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR OHZ003-006>014-
     017>023-027>033-036>038-047-089.
PA...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
     PAZ001>003.
     FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...DJB
AVIATION...DJB
MARINE...DJB
Hazardous weather outlook, Apr 11, 4:01 PM EDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
401 PM EDT WED APR 11 2012

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-122015-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
401 PM EDT WED APR 11 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING...TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING...ENDS 9 AM THURSDAY.

FREEZING TEMPERATURES ARE AGAIN POSSIBLE THURSDAY NIGHT INTO EARLY
FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-122015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
401 PM EDT WED APR 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 3:11 PM EDTFreeze WarningCLECrawford, Erie18 hr

Nearby

Freeze Watches in Ohio, 2012Freeze Watches in Pennsylvania, 2012Every freeze watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.